MAUDE Adverse Event Report: BIOMET 3I LOW PROFILE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT

BIOMET 3I LOW PROFILE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT
Model Number LPC442
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that he low profile abutment was placed in the implant and was uploaded with the crown.Patient came to the clinic some days later due to crown mobility.When doctor was trying to adjust the crown it was noticed that the crown was not the one loosen, it was the low profile abutment.The low profile abutment came out with the crown screwed.The abutment had been placed with 20 ncm torque.It was replaced with other abutment.
 
Additional Manufacturer Narrative
After additional information was received on may 26, 2021, it was determined that this event no longer meets the criteria of a malfunction that if it were to recur would cause or contributed to a death and / or serious injury.This is no longer considered a reportable event by the manufacturer and no further report will be submitted for this event.Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
Doctor has reported the screw that passed through the crown to the abutment (lpctsh) fractured and had to be removed.

Brand Name
LOW PROFILE ABUTMENT 4.1MM(D) X 2MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11574124
Report Number0001038806-2021-00495
Device Sequence Number4206260
Product Code NHA
UDI-Device Identifier00844868021339
UDI-Public(01)00844868021339(17)250723(10)2020070259
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2025
Device Model NumberLPC442
Device Catalogue NumberLPC442
Device Lot Number2020070259
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1